# SDR 95ZZZX2866

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 344 Bl 10r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND C.P.C.P. INSPECTION, FOUND FLOOR BEAM AT BS 344 FROM BL 10R TO BL 45R CORRODED.  FABRICATED REPLACEMENT UPPER CHORD FROM BAC1505-100617, 7075-T3 EXTRUSION PER SRM 51-30-5.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED PER SRM 53-10-8.
